Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have severe psoriasis. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
I have a very bad case of psoriasis. What can I do?
Posted Mon, 21 Oct 2013 in General Health
Answered by Dr. Lohit K 4 hours later
Brief Answer:
Consult your doctor. Treatment depends on severity

Detailed Answer:
Hi, Thanks for using XXXXXXX

Psoriasis is an autoimmune disorder. That means our body has started reacting against our tissue at genetic level. There is no permanent cure for it.

Various medications like topical steroids to biological agents may be used depending upon severity of disease to prevent the clinical features. Use of moisturizers may benefit you.

So I advice you to consult your doctor (dermatologist) for examination and depending on your status he will manage you.

Mean time have healthy diet, regular exercises and you can take anti oxidant and multivitamin supplements.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups.
If you like my answers kindly rate it, and write a review as well. Consult your doctor for further management.
Wish you good health. Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor